On minimal annuli in a slab.

Yi Fang

Commentarii mathematici Helvetici (1994)

  • Volume: 69, Issue: 3, page 417-430
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Fang, Yi. "On minimal annuli in a slab.." Commentarii mathematici Helvetici 69.3 (1994): 417-430. <http://eudml.org/doc/140346>.

author = {Fang, Yi},
journal = {Commentarii mathematici Helvetici},
keywords = {slab; circle; straight lines; minimal annulus},
number = {3},
pages = {417-430},
title = {On minimal annuli in a slab.},
url = {http://eudml.org/doc/140346},
volume = {69},
year = {1994},

AU - Fang, Yi
TI - On minimal annuli in a slab.
JO - Commentarii mathematici Helvetici
PY - 1994
VL - 69
IS - 3
SP - 417
EP - 430
KW - slab; circle; straight lines; minimal annulus
UR - http://eudml.org/doc/140346
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.